# SDR UALA2011022800968

- Difficulty date: February 27, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 55,084 hours, 6,581 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 9F21904502
- Condition: Sparks
- Location: Galley Cart
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PIGTAIL P53 WHEN PLUGGED INTO CART AND TURNED ON, SPARKS.  PULLED CIRCUIT BREAKER  CIRCUIT BREAKER COLLARED PIGTAIL CAPPED.  REPLACED PIGTAIL, OPS OK.
